# SDR DL73E010186

- Difficulty date: February 1, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N245WA
- Make and model: Boeing 737247
- Aircraft serial: 23519
- Aircraft time: 36,917 hours, 31,353 cycles
- Engine: Pwa JT8D15A
- Engine time: 34,175 hours, 27,550 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Nr 1
- Part time: 34,175 hours, 27,550 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL, LOUD BANG W/ FULL PWR FELT VIBRATIONS.  ABORTED T/O AT 10 KTS.  PASSENGER REPORTED FLASH FROM AFT OF NR 1 ENG.  PASSENGERS REPORTED BURNING SMELL IN CABIN AFTER BANG.  FOUND NR 1 ENGINE INGESTED PLASTIC BAG.  PERFORMED BORESCOPE OF NR 1 ENGINE PER PFHB, CHECKS GOOD.
